# SDR CA131217001

- Difficulty date: December 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,556 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 1HR SOUTH HYDRAULIC QUANTITY LEVEL ON NR 1 BEGAN TO DROP.  A PATCH WAS DONE THROUGH SFO AND MOC THRU DISPATCH.  THE LEVEL CONTINUED TO DROP TILL IT WENT INTO THE BLUE LEVEL.  NR 1 EDP FAILED.  CREW DECLARED A PAN PAN ABOUT 15 MINS OUT.  CFR EQUIPMENT WAS ON STAND BY PASSENGERS WERE BRIEFED BY CREW, ACFT LANDED NORMALLY AND CAME TO COMPLETE STOP ON 17R AND WAS INSPECTED.  CLEARED TO TAXI UNDER OWN POWER TO GATE.  NO ADVERSE PAX REACTION  RESOLUTION: ENGINE NR 1 EDP REPLACED IAW AMM 29-11-01-401 AND INSPECTION CARRIED OUT IAW 05-50-23.
